# SDR CALA2013081990531

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,168 hours, 6,911 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 61
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT TEST.   WXR ANNTENA REPLACED IAW AMM & CMC GROUND TEST PASS.
